# SDR AC2A092338

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,409 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Disk
- Part number: 4000434
- Condition: Worn
- Location: Rotor Brake
- Part time: 3,410 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DISC IS WORN. REPLACED WITH SERVICEABLE PART.
